# SDR SAJF2017091806031

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: B1800
- Make and model: Boeing 777*
- Aircraft serial: 43979
- Aircraft time: 9,796 hours, 1,642 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225136822
- Part serial: 46T39D
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 9,771 hours, 1,639 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR ANTENNA DRIVE UNIT FAULTED, RESULTING IN WEATHER RADAR SYSTEM COULD NOT OPERATE NORMALLY.  REPLACED THE WEATHER RADAR ANTENNA DRIVE UNIT.
